Mathematica Moravica, Vol. 12-1 (2008)


Abdelkrim Aliouche and Valeriu Popa
Coincidence and Common Fixed Point Theorems for Hybrid Mappings
Mathematica Moravica, Vol. 12-1 (2008), 1–13.
Download PDF file: (188kB)

Dragan Đurčić and Mališa Žižović
Not on Sequence of Exponents of SO-Regular Variability
Mathematica Moravica, Vol. 12-1 (2008), 15–18.
Download PDF file: (332kB)

Khalid Ali Khan, Siraj-Uddin, and Nargis Jamal
Totally Umbilical Semi-Invariant Submanifolds of a Nearly Sasakian Manifold
Mathematica Moravica, Vol. 12-1 (2008), 19–24.
Download PDF file: (138kB)

Hemant Kumar Nashine and Champa Lal Dewangan
Common Fixed Points for Generalized Affine and Subcompatible Mappings with Application
Mathematica Moravica, Vol. 12-1 (2008), 25–36.
Download PDF file: (189kB)

Aleksandar Petojević
A Note about the Pochhammer Symbol
Mathematica Moravica, Vol. 12-1 (2008), 37–42.
Download PDF file: (146kB)

Sushil Sharma and Bhavana Deshpande
Common Fixed Point Theorems for Finite Number of Mappings without Continuity and Compatibility on Fuzzy Metric Spaces
Mathematica Moravica, Vol. 12-1 (2008), 43–61.
Download PDF file: (187kB)

Milan R. Tasković
General Convexity, General Concavity, Fixed Points, Geometry, and Min-Max Points
Mathematica Moravica, Vol. 12-1 (2008), 63–109.
Download PDF file: (400kB)

Houqing Zhou
The Main eigenvalues of the Seidel Matrix
Mathematica Moravica, Vol. 12-1 (2008), 111–116.
Download PDF file: (151kB)

Milan R. Tasković
Erratum to “Diametral Contractive Mappings in Reflexive Banach Spaces”
Mathematica Moravica, Vol. 12-1 (2008), p. 117.
Download PDF file: (95kB)

Milan R. Tasković
Erratum to “Characterization of Reflexive Banach Spaces with Normal Structure”
Mathematica Moravica, Vol. 12-1 (2008), p. 119.
Download PDF file: (94kB)


©2008 Mathematica Moravica